MAUDE Adverse Event Report: CONVATEC INC CURE ULTRA CATHETER; CATHETER, UROLOGICAL

CONVATEC INC CURE ULTRA CATHETER; CATHETER, UROLOGICAL
Model Number ULTRA10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005471919.
 
Event or Problem Description
End user states "for about a year now she has remained uti free, continuing to use the ultra10, but last month on (b)(6) did go in to see her urologist with one of the worst utis she has ever had she said.She had pus draining from her urethra and bad urethral pain.She did a urine culture which was positive for uti and prescribed 2 different antibiotics.She felt like it never got better and still not 100% better, even now, but much better than how she was.She is on her last antibiotic pill today and actually did another urine test last friday (b)(6) 2025 (while she was still on antibiotics) due to her continued symptoms is still waiting for those culture results as they arrived to the lab on monday she was told.She is following up with her md.She still has a small kidney stone they are monitoring." her technique was discussed and she states she is very cautious to follow all proper steps for cleanliness.She also said after bowel movements she will also wash herself very well even in the shower with soap and water.".

Brand Name
CURE ULTRA CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer (Section G)
CONVATEC INC
211 american avenue
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22838179
Report Number1049092-2025-00220
Device Sequence Number9404385
Product Code KOD
UDI-Device Identifier00815947020420
UDI-Public00815947020420
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K221593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberULTRA10
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale